MathSciNet Relay Station
MathSciNet bibliographic data
MR1038018 (91m:17025) 17B40 (17B50)
Waterhouse, William C. Automorphisms and twisted forms of generalized Witt Lie algebras. Trans. Amer. Math. Soc. 327 (1991), no. 1, 185–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement